# SDR RAIA950501

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Condition: Failed
- Location: Te Flap Sys
- Part time: 14,637 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7213 - NACELLE FLAP FAULT IN FLIGHT.  MAINTENANCE REPLACED FLAP CONTROL UNIT. SYSTEM CHECK GOOD.  (W)
